# SDR HEER20141029325

- Difficulty date: October 29, 2014
- Submitted: October 30, 2014
- Operation: General aviation
- Aircraft: N404PH
- Make and model: Bell 407
- Aircraft serial: 53188
- Aircraft time: 16,818 hours
- Engine: Allsn 250C47B
- Engine time: 8,052 hours
- System (JASC): 7250 · Turbine Section
- Part: Bearing
- Part number: M25010106
- Part serial: NWL120853
- Condition: Spalled
- Location: Engine
- Part time: 1,007 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE WAS REMOVED 10-24-14 DUE TO METAL IN OIL.  NR 5 BEARING EXHIBITED HEAVY SPALLING ON BALLS.  PART WILL BE RETURNED TO MFG FOR FURTHER EVALUATION.
